Transformations of the symmetry of rotation manifolds
Doklady Akademii Nauk, Tome 222 (1975) no. 4, pp. 841-844
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_4_a17,
author = {V. I. Burdina},
title = {Transformations of the symmetry of rotation manifolds},
journal = {Doklady Akademii Nauk},
pages = {841--844},
year = {1975},
volume = {222},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_4_a17/}
}
V. I. Burdina. Transformations of the symmetry of rotation manifolds. Doklady Akademii Nauk, Tome 222 (1975) no. 4, pp. 841-844. http://geodesic.mathdoc.fr/item/DAN_1975_222_4_a17/